The Fraenkel-Mostowski Method for Independence Proofs in Set Theory

Journal of Symbolic Logic 40 (4):631-631 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 92,873

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Fraenkel-Mostowski method for independence results'.A. Levy - 1965 - In J. W. Addison (ed.), The theory of models. Amsterdam,: North-Holland Pub. Co..
The dense linear ordering principle.David Pincus - 1997 - Journal of Symbolic Logic 62 (2):438-456.
The finiteness of compact Boolean algebras.Paul Howard - 2011 - Mathematical Logic Quarterly 57 (1):14-18.
The Fraenkel-Mostowski method, revisited.Norbert Brunner - 1989 - Notre Dame Journal of Formal Logic 31 (1):64-75.
Von Rimscha's Transitivity Conditions.Paul Howard, Jean E. Rubin & Adrienne Stanley - 2000 - Mathematical Logic Quarterly 46 (4):549-554.
Bounded arithmetic, propositional logic, and complexity theory.Jan Krajíček - 1995 - New York, NY, USA: Cambridge University Press.
Remarks on Independence Proofs and Indirect Reference.Günther Eder - 2013 - History and Philosophy of Logic 34 (1):68-78.


Added to PP

27 (#606,202)

6 months
8 (#411,508)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references